# SDR CA111030002

- Difficulty date: September 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING ROLL, THE ACFT DEPARTED THE SIDE OF THE RUNWAY RT AND CAME TO A STOP 10 METERS FROM THE RUNWAY EDGE WITH THE NOSE GEAR COLLAPSED. THERE WERE NO INJURIES, AND THE ENGINE WAS ORIGINALLY BELIEVED TO BE A NON CONTRIBUTOR TO THIS EVENT.  HOWEVER, LATER IN THE INVESTIGATION, THE PILOT REPORTED ENGINE PROBLEMS DURING LANDING THEREFORE, THE ENGINE WAS INVESTIGATED IN THE PRESENCE OF THE CAA AND THE LOCAL ENG MFG FSR. THE ONLY DAMAGE FOUND ON THE ENGINE WAS A BROKEN INLET CASE. THE CAA REQUESTED THAT THE ENGINE CONTROLS BE SENT TO MFG FOR FURTHER INVESTIGATION.
